# SDR UALA2009112003622

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 80,311 hours, 12,928 cycles
- Engine: Pwa PW4060
- Engine time: 48,233 hours, 7,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 180.5 S26l
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC DISCHARGE ON CLIMBOUT.  SILENT SURGE DETECTED.  FOUND 3 LIGHTNING STRIKES JUST AFT OF STA 180.5 JUST ABOVE 27L.  DRILLED DAMAGE AND INSTALLED SOLID FASTENER.
